Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Representations of complex semisimple Lie groups and Lie algebras


Authors: K. R. Parthasarathy, R. Ranga Rao and V. S. Varadarajan
Journal: Bull. Amer. Math. Soc. 72 (1966), 522-525
DOI: https://doi.org/10.1090/S0002-9904-1966-11528-8
MathSciNet review: 0199314
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11528-8